# SDR YENA2021010800027

- Difficulty date: January 8, 2021
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 65,386 hours, 23,470 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Fan Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

ON GROUND DURING CLIMB, DURING CRUISE NOISE STARTED AND VIBRATION.  IT WAS FELT & HEARD IN THE COCKPIT AND FWD GALLEY.  ELECTRIC BURN SMELL STARTED TURNING BLOWER OFF STOPS VIBRATION, NOISE AND SMELL.  AVIONICS VENT FAN BLOWER, VIBRATING, BEARING FAILING, GRINDING NOISE.  R & R IAW AMM 21-26-01.  OPERATIONS CHECK NORMAL.
